# SDR SCNA20201116201

- Difficulty date: October 11, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 500-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND MULTIPLE NUTPLATES ON FWD CARGO BAY AFT SHIELD STA 500-500A RBL 24 WL 156.  REMOVED AND REPLACED FWD CARGO BAY AFT SHIELD AT STA 500-500A, IAW 51-40-02 AND DRAWING 143A0080.
